# SDR SWAA2023013186619

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R-1 DOOR LOWER SILL INNER CHORD FROM STA 294.5 TO STA 340 MKD DOTS<[01] REMOVED CORROSION AT R1 DOOR LOWER SILL INNER CHORD;FROM STA 294.5 TO STA 340;PER B 737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP #1.;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.079' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[04] AFTER NDT CHECK;FOUND REWORKED AREA WHITING LIMITS;PER B 737-700 SRM 53-10-15-1A-2. ORIGINAL MATERIAL .080'';MATERIAL REMOVED .001'';MATERIAL REMAINING .079''.;[05] VERIFIED STEPS #4. OK TO APPLY ALODINE AND PRIMER.;[06] TREATED AND PRIMED REWORKED AREA AT R1 DOOR LOWER SILL INNER CHORD.PER B 737-700 SRM 51-20-01-0G-0; AND AMM 51-21-72-370-804;[07] 'LATE ENTRY ' EWIS PROTECCION ON THAT AREA WAS ACCOMPLISHED ON FAULT #TTG8QQ003DV3A;[08] VERIFIED STEPS 6 AND 7.
